# SDR SWAA2013010711219

- Difficulty date: December 19, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R LOCATED AT BSTA 907+4" AFT CARGO COMPARTMENT.  REPAIRED STRINGER 26R AT BSTA 907+4" TO BS 927+10" AFT CARGO COMPARTMENT IAW SRM B737-300 53-00-03 REPAIR I DETAIL VII.
